Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

HCG diet and high body temperature - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hello, I just started the HCG diet 3 days ago... since then I have had a slight high body temperature. Is this due to the diet or the daily injections? What do you recommend?
Doctor :   Hi
User :   Hi Doc!
User :   Doctor?
Doctor :   YES Body temperature
Doctor :   rises due to increase in BMR
Doctor :   which is essential for weight loss
User :   Yes, the day I started was 99.4 and now is 100.5 degrees F
User :   How long should I wait to be sure is no other complication?
Doctor :   Do you have any other
Doctor :   symptoms?
Doctor :   Like
Doctor :   weakness
Doctor :   or body pains
User :   No... just the high temperature... by the way, I'm male, 37 yrs. old and weight 249 pounds.
Doctor :   nausea or vomiting?
User :   No, just the high temperature.
User :   well, i had a head ache yesterday and a short time of nausea. bu not today.
Doctor :   It has just crossed 100, could be a fever
User :   yes. I just had a temp measured and it was 100.5 degrees F
Doctor :   Yes those are also associated symtoms with fever
Doctor :   usually
User :   should I stop?
Doctor :   That is the decision of the treating doctor
User :   No doctor is treating me. I'm on my own
Doctor :   I cant intervene in another's treatment schedule
User :   I understand. But no other doctor is involved
User :   I just would ike to know how long should I wwait to decide to stop... Should I be looking for other symptoms?
Doctor :   I am sorry, I only know of such a product, not sure how exactly it works. I could get back to you later with an email though.
User :   Great. How does that work?
User :   Do I need to pre pay for that?
Doctor :   No
User :   Thanks Doc! Have a good evening. I'll be expecting your email. Best regards.-
Doctor :   No payment required, unless you want an answer from a superspecialist
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor